We present an extension of Sharkovsky’s Theorem and its converse to periodic difference equations. In addition, we provide a simple method for constructing a p-periodic difference equation having an r-periodic geometric cycle with or without stability properties.
Document Object Identifier (DOI)
AlSharawi, Z., Angelos, J., Elaydi, S., & Rakesh, L. (2006). An extension of Sharkovsky's theorem to periodic difference equations. Journal of Mathematical Analysis and Applications, 316, 128-141. doi: 10.1016/j.jmaa.2005.04.059
Journal of Mathematical Analysis and Applications